# SDR USAA20100916BB055

- Difficulty date: September 13, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIG - THE FLASHLIGHT AT FLIGHT ATTENDANT POSITION L2 WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY.
